# SDR IPXA2025032162167

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 71,221 hours, 23,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP. FOUND BATTERY PACK DRAINED, R/R EMERGENCY EXIT LIGHT BATTERY PACK IAW AMM 33-51-07/201. OPS TEST SATIS.
